# SDR CA061221005

- Difficulty date: December 21, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: AE7010000N130
- Condition: Ruptured
- Location: Fuel Sys
- Part time: 15 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SHUTDOWN ON THE RAMP, CREW NOTICED A STRONG SMELL OF FUEL WHEN MAIN CABIN DOOR WAS OPENED.  LT MAIN GEAR WAS SITTING IN A PUDDLE OF FUEL.  FOUND ENGINE FUEL FEED AUX TANK LINE RUPTURED.  (IPC 28-21-16 NR 285) (TC NR 20061221005)
